Pacific Journal of Mathematics

Biholomorphic mappings between weakly pseudoconvex domains.

John Erik Fornaess

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 63-65.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810436

Mathematical Reviews number (MathSciNet)
MR0481111

Zentralblatt MATH identifier
0371.32015

Subjects
Primary: 32F15
Secondary: 32H99: None of the above, but in this section

Citation

Fornaess, John Erik. Biholomorphic mappings between weakly pseudoconvex domains. Pacific J. Math. 74 (1978), no. 1, 63--65. https://projecteuclid.org/euclid.pjm/1102810436


Export citation

References

  • [1] K- Diederich and J. E. Fornaess, Exhaustionfunctionsand Stein neighborhoods for smooth pseudoconvex domains, Proc. Nat. Acad. Sci. USA, 72 (1975), 3279-3280.
  • [2] J. E. Fornaess, Embedding strictly pseudoconvex domains in convex domains, Amer. J. Math., 98 (1976), 529-569.
  • [3] S. I. Pinchuk, On proper holomorphic mappings of strictly pseudoconvex domains, Siberian Math. J., (1975), 644-649 (translated from Sibirskii Mat. Zhurnal, 15 (1974), 909-917).